AMS eContent Search Results
Matches for: msc=(11R44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alina Bucur and Kiran S. Kedlaya. An application of the effective Sato-Tate conjecture. Contemporary Mathematics 663 (2016) 45-56.
Book volume table of contents
View Article: PDF

[2] Paul Pollack. The smallest prime that splits completely in an abelian number field. Proc. Amer. Math. Soc. 142 (2014) 1925-1934.
Abstract, references, and article information   
View Article: PDF

[3] Ethan Smith. A Barban-Davenport-Halberstam asymptotic for number fields. Proc. Amer. Math. Soc. 138 (2010) 2301-2309. MR 2607859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Harman, A. Kumchev and P. A. Lewis. The distribution of prime ideals of imaginary quadratic fields. Trans. Amer. Math. Soc. 356 (2004) 599-620. MR 2022713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas Enge and Andreas Stein. Smooth ideals in hyperelliptic function fields. Math. Comp. 71 (2002) 1219-1230. MR 1898752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Corey Powell. Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997) 807-822. MR 1372008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wen-Bin Zhang. Elementary proofs of the abstract prime number theorem for algebraic function fields . Trans. Amer. Math. Soc. 332 (1992) 923-937. MR 1061781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eric Bach. Explicit bounds for primality testing and related problems . Math. Comp. 55 (1990) 355-380. MR 1023756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hans Rademacher. On prime numbers of real quadratic fields in rectangles . Trans. Amer. Math. Soc. 39 (1936) 380-398. MR 1501853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1